# SDR AALA20131219003

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- Aircraft time: 68,714 hours, 23,644 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LR NR 2 DOOR HAS A SPOT THAT MAY BE CRACKED ON THE INSIDE DOOR FRAME BY HINGE.  INSTALLED DOUBLER REPAIR IAW SRM 52-10-02-2R-1 & EA COMP 52-032962.
